MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 601224302769
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687); Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction
Event or Problem Description
Tampon got stuck in vagina [foreign body in reproductive tract].Stretch myself vagina [vulvovaginal injury].Hurt vagina [vulvovaginal pain].Hurt taking tampon out [complication of device removal].(tampon got stuck in vagina) and when i went to pull it out.It was only the string [device breakage].Case narrative: consumer reported via phone that the tampon got stuck in her vagina and only the string came out.No serious injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT50CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24860833
Report Number1219109-2026-00088
Device Sequence Number18764073
Product Code HEB
UDI-Device Identifier00073010711242
UDI-Public(01)00073010711242
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number601224302769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale